# SDR AALA20100208DFW01

- Difficulty date: February 8, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 53,465 hours, 27,423 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Inoperative
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED AIRFOIL ANTI-ICE HIGH TEMPERATURE LIGHTS FOR BOTH WINGS ILLUMINATED ON CLIMBOUT.  EMERGENCY DECLARED RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED TAIL ICE PROTECTION VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
